| Model Number |
0998-00-3013-67 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: telephone number: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that in cs100 intra aortic balloon pump, there was an unspecified malfunction, there was no patient involved.
Additional Manufacturer Narrative
After further review, an initial emdr for this complaint was incorrectly submitted, as it is not a valid complaint.There was no device malfunction.As a result, no followup emdr is necessary.Please cancel in your database.